# SDR AALA200802545

- Difficulty date: September 17, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 57,025 hours, 20,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING SKIN AT THE EMERGENCY WALKWAY.  REPAIRED IN ACCORDANCE WITH ESO 90309 DATED 17 SEP 2008.
